# SDR 2022F00200

- Difficulty date: April 7, 2022
- Submitted: April 21, 2022
- Operation: General aviation
- Aircraft: N117WA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110388
- Aircraft time: 29,369 hours, 42,512 cycles
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Part number: 68381001
- Condition: Broken
- Location: Cockpit Ceiling
- Component: De-Ice Panel, Emb
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED A VISIBLE PUFF OF SMOKE FROM THE OVERHEAD PANEL AREA TO MAINTENANCE.  MAINTENANCE FOUND TWO WHEAT BULBS BROKEN AND POSSIBLY SHORTED TOGETHER IN DE-ICE PANEL BACK LIGHTING.  NO OTHER ELECTRICAL ISSUES WERE FOUND.  ALL SYSTEMS WERE FUNCTIONAL.  THE BULBS WERE REPLACED AND OPERATED NORMALLY.
